Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 863801, 15 pages
Research Article

Oscillation of Second-Order Nonlinear Delay Dynamic Equations on Time Scales

Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt

Received 3 May 2011; Accepted 6 June 2011

Academic Editor: Elena Braverman

Copyright © 2011 H. A. Agwa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • H. A. Agwa, Ahmed M. M. Khodier, and Heba A. Hassan, “Oscillation of Second-Order Nonlinear Delay Dynamic Equations with Damping on Time Scales,” International Journal of Differential Equations, vol. 2014, pp. 1–10, 2014. View at Publisher ยท View at Google Scholar